# SDR HNAA2010042300125

- Difficulty date: April 23, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8314
- Aircraft serial: 340
- Aircraft time: 36,263 hours, 42,993 cycles
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Garlock Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 2 OIL PRESSURE WARNING LIGHT ILLUMINATED JUST AFTER TAKEOFF POWER APPLIED. OIL PRESSURE INDICATOR IN LOWER PORTION OF THE GREEN BAND ABORTED TAKEOFF.  FLIGHT CREW VISUALLY NOTED OIL ON INBD GEAR DOORS. NO OTHER LEAKS NOTED.  R & R NR 2 ENG HYD PUMP GARLOCK SEAL ASSY AND SERVICE WITH OIL, GROUND RAN ENGINE, NO LEAKS NOTED, OPS CHECKED GOOD.
